MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0263
Medical Device Problem Codes High impedance (1291); Defective Device (2588)
Health Effect - Clinical Codes No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was attempted implant due to high out-of-range impedance greater than 2,000 ohms.It was suspected that the lead was defective and the procedure was completed with a different lead.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Patient code e2402 is being used to capture the prolonged procedure.Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.Testing was completed to assess lead electrical performance and inner insulation integrity.Measurements throughout these tests were within normal limits.Microscopic inspections of the terminal pin assembly, lead body, and electrode tip found no anomalies.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10823230
Report Number2124215-2020-24812
Device Sequence Number2988458
Product Code NVY
UDI-Device Identifier00802526601835
UDI-Public00802526601835
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Model Number0263
Device Catalogue Number0263
Device Lot Number100182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2020
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR